# SDR VNAA2015071400010

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 26,712 hours, 26,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED ON FWD SIDE OF BS 379, APPROX .5 INCHES LONG ON OTBD SIDE OF STRINGER.  REPAIRED THE STRINGER  IAW SRM.
